Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the determinants of certain Toeplitz matrices


Authors: Lars C. Mejlbo and Palle F. Schmidt
Journal: Bull. Amer. Math. Soc. 67 (1961), 159-162
MathSciNet review: 0141948
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ulf Grenander and Gabor Szegö, Toeplitz forms and their applications, California Monographs in Mathematical Sciences, University of California Press, Berkeley, 1958. MR 0094840 (20 #1349)
  • 2. G. Szegö, On certain Hermitian forms associated with the Fourier series of a positive function, Comm. Sém. Math. Univ. Lund [Medd. Lunds Univ. Mat. Sem.] 1952 (1952), no. Tome Supplementaire, 228–238. MR 0051961 (14,553d)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1961-10552-1
PII: S 0002-9904(1961)10552-1